Archiv der Mathematik

, Volume 55, Issue 6, pp 564–572 | Cite as

An asymptotic formula for the Bergman projection on a certain class of domains in ℂ

  • Joachim Michel


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    W.Fischer und I.Lieb, Ausgewählte Kapitel aus der Funktionentheorie. Braunschweig 1988.Google Scholar
  2. [2]
    N. Kerzmann andE. Stein, The Cauchy kernel, the Szegö kernel, and the Riemann mapping function. Math. Ann.236, 85–93 (1978).Google Scholar
  3. [3]
    I. Lieb andR. M. Range, Estimates for a class of integral operators and applications to the\(\bar \partial \)-Neumann problem. Invent. Math.85, 415–438 (1986).Google Scholar
  4. [4]
    E. Ligocka, The Hölder continuity of the Bergman projection and proper holomorphic mappings. Stud. Math.80, 89–107 (1984).Google Scholar

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • Joachim Michel
    • 1
  1. 1.Mathematisches InstitutUniversität BonnBonn 1

Personalised recommendations